# SDR 7C7A2022122800047

- Difficulty date: December 28, 2022
- Submitted: December 28, 2022
- Operation: Air carrier
- Aircraft: N892EA
- Make and model: Dhav DHC8106
- Aircraft serial: 389
- Aircraft time: 48,670 hours, 54,202 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Piston
- Part number: 101049
- Part serial: DCL705
- Condition: Corroded
- Location: Mlg Strut
- Part time: 51,954 cycles
- Component: Strut
- Component part number: 14100117
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN BORE OF LOWER TORQUE LINK BRAKE PIN LUG OF MLG STRUT PISTON.
